Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Hamel Dimension of any Infinite Dimensional Separable Banach Space is c

H. Elton Lacey
The American Mathematical Monthly
Vol. 80, No. 3 (Mar., 1973), p. 298
DOI: 10.2307/2318458
Stable URL: http://www.jstor.org/stable/2318458
Page Count: 1

You can always find the topics here!

Topics: Banach space
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
298
    298